Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 42, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at May 4, 2021, 11:16 AM EDT. It took effect at May 5, 2021, 2:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2021, 11:16 AM EDT (15:16 UTC)
- In effect from
- May 5, 2021, 2:00 AM EDT
- Expired
- May 5, 2021, 3:04 PM EDT
- In force
- 13 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
201 WHUS73 KGRR 041516 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1116 AM EDT Tue May 4 2021 LMZ844>848-042330- /O.CON.KGRR.SC.Y.0041.000000T0000Z-210504T1800Z/ /O.NEW.KGRR.SC.Y.0042.210505T0600Z-210505T2000Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI- 1116 AM EDT Tue May 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 4 PM EDT WEDNESDAY... * WHAT...For the first Small Craft Advisory, northwest winds 10 to 20 knots and waves 3 to 5 feet. For the second Small Craft Advisory, north winds 15 to 25 knots with waves 4 to 6 feet expected. * WHERE...St Joseph to Pentwater. * WHEN...For the Small Craft Advisory, until 2 PM EDT this afternoon. For the Small Craft Advisory, from 2 AM to 4 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ849-042330- /O.NEW.KGRR.SC.Y.0042.210505T0600Z-210505T2000Z/ Pentwater to Manistee MI- 1116 AM EDT Tue May 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 4 PM EDT WEDNESDAY... * WHAT...North winds 15 to 25 knots and waves 3 to 5 feet expected. * WHERE...Pentwater to Manistee MI. * WHEN...From 2 AM to 4 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ wdm
5 follow-up statements
715 WHUS73 KGRR 041829 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 229 PM EDT Tue May 4 2021 LMZ844>848-050230- /O.EXP.KGRR.SC.Y.0041.000000T0000Z-210504T1800Z/ /O.CON.KGRR.SC.Y.0042.210505T0600Z-210505T2000Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI- 229 PM EDT Tue May 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...North winds 15 to 25 knots and waves 3 to 5 feet expected. * WHERE...St Joseph to Pentwater. * WHEN...For the Small Craft Advisory, until 2 PM EDT this afternoon. For the Small Craft Advisory, from 2 AM to 4 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ849-050230- /O.CON.KGRR.SC.Y.0042.210505T0600Z-210505T2000Z/ Pentwater to Manistee MI- 229 PM EDT Tue May 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT WEDNESDAY... * WHAT...North winds 15 to 25 knots and waves 3 to 5 feet expected. * WHERE...Pentwater to Manistee MI. * WHEN...From 2 AM to 4 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ wdm
647 WHUS73 KGRR 050216 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1016 PM EDT Tue May 4 2021 LMZ844>849-051030- /O.CON.KGRR.SC.Y.0042.210505T0600Z-210505T2000Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1016 PM EDT Tue May 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 4 PM EDT WEDNESDAY... * WHAT...North winds 15 to 25 knots and waves 2 to 5 feet expected. * WHERE...St Joseph to Manistee. * WHEN...From 2 AM to 4 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
902 WHUS73 KGRR 050656 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 256 AM EDT Wed May 5 2021 LMZ844>849-051500- /O.CON.KGRR.SC.Y.0042.000000T0000Z-210505T2000Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 256 AM EDT Wed May 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...St Joseph to Manistee. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
445 WHUS73 KGRR 051635 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 1235 PM EDT Wed May 5 2021 LMZ844>849-052000- /O.CON.KGRR.SC.Y.0042.000000T0000Z-210505T2000Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1235 PM EDT Wed May 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 knots diminishing to 10 to 15 knots this evening. Waves 3 to 5 feet subsiding to 2 to 4 feet. * WHERE...St Joseph to Manistee. * WHEN...Until 4 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
997 WHUS73 KGRR 051904 MWWGRR URGENT - MARINE WEATHER MESSAGE National Weather Service Grand Rapids MI 304 PM EDT Wed May 5 2021 LMZ844>849-052015- /O.CAN.KGRR.SC.Y.0042.000000T0000Z-210505T2000Z/ St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 304 PM EDT Wed May 5 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves are in the process of diminishing and therefore the Advisory has been cancelled. $$ DUKE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at May 4, 7:23 AM EDT, 3 hours 53 minutes earlier.
Area forecast discussion, May 4, 7:23 AM EDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
723 AM EDT Tue May 4 2021
LATEST UPDATE...
Aviation
.SYNOPSIS...
Issued at 301 AM EDT Tue May 4 2021
- Upper troughing this week brings cool weather with occasional
showers
&&
.DISCUSSION...(Today through next Monday)
Issued at 301 AM EDT Tue May 4 2021
- Upper troughing this week brings cool weather with occasional
showers
Cold front moves east this morning with showers ending but low
clouds remaining much of the day. Slow clearing tonight but sfc
pressure gradient keeps enough wind going to prevent decoupling
mitigate frost potential.
Frost and freezing temperatures are possible each night beginning
Wednesday but a complicating factor will be clouds on Wednesday
and Thursday nights as weak shortwave troughs bring clouds and a
chance of showers. The best frost/freeze potential looks to be
Friday night.
Sfc low passing south of Lower Michigan over the weekend may bring
some rain to southern Lower Michigan but once again the bulk of
the heavier rain may miss our forecast area to the south.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 723 AM EDT Tue May 4 2021
IFR conditions this morning will improve to MVFR by the
afternoon. West to northwest winds will increase to 10 to 15 knots
with gusts over 20 knots through the afternoon. Winds will
diminish to 10 knots or less this evening.
&&
.MARINE...
Issued at 301 AM EDT Tue May 4 2021
The Small Craft Advisory will continue into the afternoon then
there will be a lull late this afternoon before winds and waves
increase again late tonight.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory until 2 PM EDT this afternoon for
LMZ844>848.
&&
SYNOPSIS...Ostuno
DISCUSSION...Ostuno
AVIATION...Ostuno
MARINE...OstunoHazardous weather outlook, May 4, 3:05 AM EDT, 8 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 305 AM EDT Tue May 4 2021 MIZ037>040-043>046-050>052-056>059-064>067-071>074-050715- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 305 AM EDT Tue May 4 2021 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Frost and freezing temperatures are possible Wednesday night and Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-050715- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 305 AM EDT Tue May 4 2021 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight Winds and waves will be hazardous to small craft into the afternoon and again late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Winds and waves may be hazardous to small craft on Wednesday.
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.